# SDR ABX2008F00001

- Difficulty date: July 19, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 59,869 hours, 55,957 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Rod
- Condition: Detached
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDOW WOULD NOT OPEN.  FOUND LOWER AFT LINKAGE ROD NOT ATTACHED AT THE AFT LOCK BAR.  SECURED ROD (ATTACHED) TO AFT LOCK BAR IAW AMM CHAPTER 56.  (K)
